Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have PCOD, irregular periods, taking dronis, lost weight, tiredness. What could be wrong?

i m taking dronis 30 as i have pcod ,i have hypothyroidism wth TSH level abt 7 ,irregular periods. my doctor suggested tht taking this pill will regularise my periods my taking it from past 7 mnths but from last mnth i have lost a considerable amnt of wght ,i m not able to eat properly feeling tired all the time whts wrong ?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
According to your description the symptoms could be more possibly due to thyroid abnormality.
As thyroid hormones regulate the metabolisms in the body, they can cause irregular periods, tiredness etc.
So along with taking pills for PCOD, you once again go for thyroid levels and adjust the dose of the drug according to that.
If your weight is normal to your height, no need to worry.
For more details you can ask me through:
Take care.

Answered: Fri, 12 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor